# SDR USAA2014030700007

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 2,721 hours, 1,137 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00011697
- Condition: Faulty
- Location: Smoke Detection
- Part time: 9,865 hours, 3,953 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MX REPORTED A FWD LAVATORY SMOKE DETECTOR FAULT.  R & R FWD LAVATORY SMOKE DETECTOR IAW AMM 26-17-15, NO HELP.  R & R DEU 300RH IAW AMM 23-73-400.  PERFORMED SATISFACTORY OPERATIONS TEST OF DEU IAW 23-73-00-710.  SMOKE DETECTOR CHECKED GOOD IAW 26-17-00-710.
